# SDR HNAA2013031800131

- Difficulty date: March 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 44,264 hours, 51,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT LOWER EMERGENCY SIGN IS DIM.  R & R BULB AT AFT RT LOWER EMERGENCY SIGN AND RESECURED LENS, OPS CHECK GOOD.
